# SDR QMLA2016082916100

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7362
- Aircraft time: 1,908 hours, 5,171 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,908 hours, 5,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL FUMES IN COCKPIT NOTED ABOUT A MINUTE AFTER TAKEOFF, FOLLOWING A NORMAL START.  ODOR BEGAN TO DISSIPATE ON APPROACH TO LANDING.  AREA MECHANIC WAS CALLED, AND UPON ARRIVAL, LOWER BELLY PANELS WERE REMOVED, FUEL SYSTEM WAS INSPECTED, AND ENGINE WAS INSPECTED FOR ANY FUEL LEAKS OR OTHER DEFECTS.  BELLY PANELS WERE REINSTALLED AND ACFT WAS RUN UP FOR 10 MINUTES, AFTER WHICH ANOTHER CHECK FOR LEAKS WAS PERFORMED, AS WELL AS SB 292-73-2823 FOR ELECTRO-VALVE SEALING, NO FUEL LEAKS NOTED OR FUEL FUMES NOTED AT THAT TIME, OR DURING ENGINE RUN. DURING CONTINUATION OF FLIGHT, NO FURTHER FUEL FUMES WERE ENCOUNTERED.
